On new Simpson type inequalities for quasi-convex functions via Riemann-Liouville integrals

SET E., Ozdemir M. E., Uygun N.

International Conference on Advances in Natural and Applied Sciences (ICANAS), Antalya, Turkey, 21 - 23 April 2016, vol.1726 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1726
  • Doi Number: 10.1063/1.4945894
  • City: Antalya
  • Country: Turkey
  • Bursa Uludag University Affiliated: Yes


In this note, some new Simpson-type inequalities for functions whose derivatives of absolute value are quasi-convex functions with the help of Riemann-Liouville fractional integrals are obtained. Also by special selections of n and alpha we give some reduced results.